# SDR DALA2022090605951

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CRACK INSIDE OF ACCES PANEL 321BL. CORRECTIVE ACTION: SUMMARY OF NRC:00460 ACCESS PANEL 321BL WAS REPAIRED PER PRI 601701-14 PRI REV. 3. AND ER/A 601701-14 REV. ORIGINAL. (2390096)
